# SDR IPXA2021110775666

- Difficulty date: November 1, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 20,797 hours, 12,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 536177A44R00
- Condition: Cracked
- Location: Fr 45 Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300REF EO A300-5310-46789-G FR 45 LH NEEDS FURTHER INSPECTION FOR POSSIBLE CRACKREPAIRED PET EO A300-5310-46789-G APPENDIX J
